EconPapers    
Economics at your fingertips  
 

Existence of Almost‐Periodic Solutions for Lotka‐Volterra Cooperative Systems with Time Delay

Kaihong Zhao

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: This paper considers the existence of positive almost‐periodic solutions for almost‐periodic Lotka‐Volterra cooperative system with time delay. By using Mawhin’s continuation theorem of coincidence degree theory, sufficient conditions for the existence of positive almost‐periodic solutions are obtained. An example and its simulation figure are given to illustrate the effectiveness of our results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/270104

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:270104

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:270104